# SDR USAA980366

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65558721
- Condition: Cracked
- Location: Fuselage
- Part time: 36,947 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK AFT SERVICE DOOR INSIDE UPPER FRAME SKIN, UPPER HINGE ARM CLOSEOUT.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-30-07 AND EA 62249.  (M)
